# SDR USAAF00082

- Difficulty date: November 26, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N862US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11300
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MKE-CLT - FLT 891 - AFTER GEAR RETRACTION, RECEIVED A - RT MLG- FAULT WITH CHECKLIST.  THE GEAR WAS CYCLED AND THE OPERATION WAS NORMAL.  THE FLIGHT LANDED IN CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE MAIN LANDING GEAR DOOR CLOSED LOCK SENSOR.  OPERATIONALLY CHECKED OK.  (M)
